# SDR SCNA20230517155

- Difficulty date: April 14, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N834SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40245
- Aircraft time: 41,839 hours, 17,284 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON  FLOOR BEAM UPPER SURFACE LBL 44.    REPAIRED BS 986 FLOOR BEAM UPPER CHORD PER B737 SRM 53-70-51-2R-4 LBL 50 TO RBL 11. CORROSION DAMAGE FOUND TO BE OUT OF LIMITS PER B737 SRM 53-70-51-1A-1 PARA. 4 H (2),(B)(1) FIG 104 DETAIL C. CAUSE OF CORROSION: MOISTURE.
